Alert archive / Oklahoma / Winter Storm Warnings in 2006

Winter Storm Warning 1, NWS Tulsa, OK

February 17, 200617 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this winter storm warning at Feb 17, 2006, 9:38 PM CST for 17 counties in Oklahoma; 4 counties in Arkansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 17, 2006, 9:38 PM CST (03:38 UTC)
Expired
Feb 18, 2006, 4:03 AM CST
In force
6 hr
Issued by
NWS Tulsa, OK
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
592 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KTSA 180338
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST FRI FEB 17 2006

ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-181145-
/O.UPG.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/
/O.NEW.KTSA.WS.W.0001.060218T0338Z-060218T1800Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...VINITA...MIAMI...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
938 PM CST FRI FEB 17 2006

...WINTER STORM WARNING IN EFFECT UNTIL 12 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 12 NOON SATURDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT FOR THESE
COUNTIES AS IT HAS BEEN REPLACED WITH THE WINTER STORM WARNING.

A MIXTURE OF FREEZING RAIN AND SLEET IS FALLING NORTH OF A FORT
SMITH TO MCALESTER LINE AS OF 930 PM. ROADWAYS ARE BECOMING SLICK
AND HAZARDOUS ACROSS THE AREA AND CONDITIONS WILL CONTINUE TO
DETERIORATE AS PRECIPITATION CONTINUES TO INCREASE IN INTENSITY. 

THE FREEZING RAIN AND SLEET IS EXPECTED TO CHANGE TO SNOW BY
AROUND MIDNIGHT TO THE NORTHWEST OF INTERSTATE 44 WITH THE
CHANGEOVER REACHING THE FAYETTEVILLE AND OKMULGEE AREAS BY AROUND
2 AM. FREEZING RAIN AND SLEET WILL REMAIN THE PREDOMINANT
PRECIPITATION TYPE TO THE SOUTHEAST OF THIS AREA.

TO THE SOUTH OF A FORT SMITH TO MCALESTER LINE...THE PRECIPITATION
WILL BEGIN AS RAIN BUT WILL CHANGE TO FREEZING RAIN AND SLEET
AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING.

SNOW ACCUMULATIONS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES. THIS SNOW WILL FALL ON
TOP OF 1/10 TO 1/4 INCH OF ICE ACCUMULATION THAT MAY OCCUR BEFORE
THE CHANGEOVER.

IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...ICE
ACCUMULATIONS MAY BE AROUND 1/4 INCH ALONG WITH SOME LIGHT SLEET
ACCUMULATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

OKZ049-053>056-059-181145-
/O.CON.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...PAWNEE
938 PM CST FRI FEB 17 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 NOON
SATURDAY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...PAWNEE.

A MIXTURE OF FREEZING RAIN...SLLET AND SNOW IS OCCURRING ACROSS
OSAGE...WASHINGTON...NOWATA AND PAWNEE COUNTIES AS OF 930 PM.
ROADWAYS ARE ALREADY BECOMING HAZARDOUS IN SOME AREAS. THIS
PRECIPITATION WILL CHANGE TO ALL SNOW BY MIDNIGHT WITH 1 TO 2
INCHES OF SNOW ACCUMULATION EXPECTED BY MORNING.

RAIN WILL BEGIN BY MIDNIGHT IN PUSHMATAHA AND CHOCTAW COUNTIES IN
FAR SOUTHEAST OKLAHOMA. THE RAIN WILL CHANGE TO FREEZING RAIN AND
SLEET AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING. ICE
ACCUMULATIONS OF AROUND 1/10 INCH WILL BE POSSIBLE BY MORNING.


$$
2 follow-up statements
000 
WWUS44 KTSA 180541
WSWTSA

URGENT - WINTER WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CST FRI FEB 17 2006

ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-181400-
/O.UPG.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/
/O.NEW.KTSA.WS.W.0001.060218T0540Z-060218T1800Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...VINITA...MIAMI...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
1140 PM CST FRI FEB 17 2006

...WINTER STORM WARNING IN EFFECT UNTIL 12 PM CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 12 NOON SATURDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT FOR THESE
COUNTIES AS IT HAS BEEN REPLACED WITH THE WINTER STORM WARNING.

A MIXTURE OF FREEZING RAIN AND SLEET IS FALLING NORTH OF A FORT
SMITH TO MCALESTER LINE AS OF 930 PM. ROADWAYS ARE BECOMING SLICK
AND HAZARDOUS ACROSS THE AREA AND CONDITIONS WILL CONTINUE TO
DETERIORATE AS PRECIPITATION CONTINUES TO INCREASE IN INTENSITY. 

THE FREEZING RAIN AND SLEET IS EXPECTED TO CHANGE TO SNOW BY
AROUND MIDNIGHT TO THE NORTHWEST OF INTERSTATE 44 WITH THE
CHANGEOVER REACHING THE FAYETTEVILLE AND OKMULGEE AREAS BY AROUND
2 AM. FREEZING RAIN AND SLEET WILL REMAIN THE PREDOMINANT
PRECIPITATION TYPE TO THE SOUTHEAST OF THIS AREA.

TO THE SOUTH OF A FORT SMITH TO MCALESTER LINE...THE PRECIPITATION
WILL BEGIN AS RAIN BUT WILL CHANGE TO FREEZING RAIN AND SLEET
AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING.

SNOW ACCUMULATIONS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES. THIS SNOW WILL FALL ON
TOP OF 1/10 TO 1/4 INCH OF ICE ACCUMULATION THAT MAY OCCUR BEFORE
THE CHANGEOVER.

IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...ICE
ACCUMULATIONS MAY BE AROUND 1/4 INCH ALONG WITH SOME LIGHT SLEET
ACCUMULATIONS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

OKZ049-053>056-059-181400-
/O.CON.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...PAWNEE
1140 PM CST FRI FEB 17 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 PM CST
SATURDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 12 NOON
SATURDAY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...PAWNEE.

A MIXTURE OF FREEZING RAIN...SLLET AND SNOW IS OCCURRING ACROSS
OSAGE...WASHINGTON...NOWATA AND PAWNEE COUNTIES AS OF 930 PM.
ROADWAYS ARE ALREADY BECOMING HAZARDOUS IN SOME AREAS. THIS
PRECIPITATION WILL CHANGE TO ALL SNOW BY MIDNIGHT WITH 1 TO 2
INCHES OF SNOW ACCUMULATION EXPECTED BY MORNING.

RAIN WILL BEGIN BY MIDNIGHT IN PUSHMATAHA AND CHOCTAW COUNTIES IN
FAR SOUTHEAST OKLAHOMA. THE RAIN WILL CHANGE TO FREEZING RAIN AND
SLEET AFTER MIDNIGHT AS TEMPERATURES FALL BELOW FREEZING. ICE
ACCUMULATIONS OF AROUND 1/10 INCH WILL BE POSSIBLE BY MORNING.


$$
000 
WWUS44 KTSA 181003
WSWTSA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
403 AM CST SAT FEB 18 2006

ARZ001-002-010-011-019-020-029-OKZ057-058-060>076-181800-
/O.CAN.KTSA.WS.W.0001.000000T0000Z-060218T1800Z/
/O.EXA.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-
WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-
HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...VINITA...MIAMI...
TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...
WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
403 AM CST SAT FEB 18 2006

...WINTER STORM WARNING IS CANCELLED...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.
THE WINTER STORM WARNING HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN...
SEBASTIAN.

IN OKLAHOMA...
CRAIG...OTTAWA...TULSA...ROGERS...MAYES...DELAWARE...CREEK...
OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...ADAIR...MUSKOGEE...
MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...LE FLORE.

PERIODS OF LIGHT SNOW WILL CONTINUE ACROSS THE AREA THROUGH THE
REMAINDER OF THE MORNING.  ADDITIONAL ACCUMULATIONS WILL REMAIN 
LIGHT...HOWEVER TRAVEL CONDITIONS WILL REMAIN HAZARDOUS THROUGHOUT 
THE AREA.  THE AREAS OF SNOW ARE EXPECTED TO TAPER OFF TO OCCASIONAL
FLURRIES BY MIDDAY.

BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE 
CAUTION WHILE DRIVING.

$$

OKZ049-053>056-059-181800-
/O.CON.KTSA.WW.Y.0003.000000T0000Z-060218T1800Z/
PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-PAWNEE-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA...
BARTLESVILLE...NOWATA...PAWNEE
403 AM CST SAT FEB 18 2006

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY
FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW...OSAGE...WASHINGTON...NOWATA...PAWNEE.

PERIODS OF LIGHT SNOW WILL CONTINUE ACROSS OSAGE...WASHINGTON...
NOWATA...PAWNEE COUNTIES THROUGH THE REMAINDER OF THE MORNING.  
OVER PUSHMATAHA AND CHOCTAW COUNTIES A MIXTURE OF FREEZING
RAIN...SLEET AND SNOW WILL REMAIN POSSIBLE.  ADDITIONAL ACCUMULATIONS 
WILL REMAIN LIGHT...HOWEVER TRAVEL CONDITIONS WILL REMAIN HAZARDOUS 
THROUGHOUT THE AREA.  THE PRECIPITATION IS EXPECTED TO TAPER OFF
BY MIDDAY.

BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE 
CAUTION WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this winter storm warning went out at Feb 17, 9:24 PM CST, 14 minutes earlier.

Area forecast discussion, Feb 17, 9:24 PM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
924 PM CST FRI FEB 17 2006

.DISCUSSION...
WE ARE UPGRADING MOST OF THE FORECAST AREA TO A WINTER STORM
WARNING. THE EXCEPTION WILL BE THE FAR NORTHWEST PART OF THE
FORECAST AREA AND FAR SOUTHEAST OKLAHOMA WHERE THE ADVISORY WILL
REMAIN IN EFFECT. WILL CONTINUE THE HEADLINES UNTIL NOON SATURDAY
BUT MOST OF THE SIGNIFICANT PRECIPITATION SHOULD BE OVER BY DAYBREAK.

THE 00Z NORMAN SOUNDING INDICATES A PRONOUNCED WARM NOSE BETWEEN
700-800 MILLIBARS WHICH WAS NOT WELL DEPICTED BY THE MODELS. THE
SPRINGFIELD SOUNDING IS ENTIRELY BELOW FREEZING AND SUPPORTS ALL
SNOW. CURRENT OBSERVATIONS SHOW A FREEZING RAIN AND SLEET MIXTURE
IS OCCURRING NORTH OF A FORT SMITH TO MCALESTER LINE WITH A FEW
SNOW FLAKES MIXED IN NORTHWEST OF INTERSTATE 44.

PARTIAL THICKNESS TRENDS FROM THE 00Z NAM SUPPORT A CHANGEOVER TO
SNOW TO THE NORTHWEST OF INTERSTATE 44 BY AROUND 06Z WITH THE
CHANGEOVER CONTINUING SOUTHEAST INTO THE FAYETTEVILLE/OKMULGEE
AREA BY AROUND 08Z. FURTHER TO THE SOUTHEAST...PREDOMINANTLY
FREEZING RAIN AND SLEET WILL OCCUR WITH RAIN CHANGING TO FREEZING
RAIN SOUTHEAST OF A FORT SMITH TO MCALESTER LINE AS TEMPERATURES
FALL BELOW FREEZING AFTER MIDNIGHT. MODEL QPF SUGGESTS GREATER
THAN 1/4 INCH WATER EQUIVALENT IS LIKELY ACROSS MUCH OF THE
WARNING AREA.

WILL KEEP SNOW ACCUMULATIONS IN THE 1-3 INCH RANGE FOR NOW SINCE
THE CURRENT ICING WILL LIMIT AMOUNTS. THE HEAVIEST AMOUNTS ARE
LIKELY IN FAR NORTHWEST ARKANSAS NEAR THE MISSOURI BORDER.

DID RAISE MINIMUM TEMPERATURES SLIGHTLY OVERNIGHT AS WELL.

UPDATE COMING SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL NOON SATURDAY FOR OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
     OKZ076.

     WINTER WEATHER ADVISORY UNTIL NOON SATURDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ059.

AR...WINTER STORM WARNING UNTIL NOON SATURDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

FORECASTER ID= 5

PLATE
Hazardous weather outlook, Feb 17, 8:35 PM CST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
835 PM CST FRI FEB 17 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
820 PM CST FRI FEB 17 2006

...WINTRY MIX OF PRECIPITATION EXPECTED THROUGH SATURDAY MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 10 PM.

	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	WIND CHILL.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
AREAS OF FREEZING RAIN AND SLEET HAVE ALREADY BEGUN TO DEVELOP
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...MAINLY NORTH
OF INTERSTATE 40 AS WARM AIR ALOFT OVERRUNS THE COLDER AIR AT
THE SURFACE. THIS FREEZING RAIN AND SLEET IS EXPECTED TO CHANGE
OVER TO SNOW LATE THIS EVENING AND OVERNIGHT AS THE AIRMASS
COOLS BELOW FREEZING ALOFT. SNOWFALL AMOUNTS OF 1 TO 3 INCHES
WILL BE POSSIBLE ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. FREEZING RAIN AND SLEET ARE EXPECTED TO
DEVELOP ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
LATER THIS EVENING AND OVERNIGHT. THE PRECIPITATION IS EXPECTED
TO END SATURDAY MORNING. SEE THE LATEST WINTER WEATHER
STATEMENT /OKCWSWTSA/ FOR FURTHER DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL.
SUNDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL.
MONDAY...WINTER WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.
THURSDAY...HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
COLD AIR WILL REMAIN OVER THE REGION THROUGH THE WEEKEND WITH
WIND CHILL VALUES IN THE ZERO TO 10 DEGREE RANGE AT TIMES.
WINTER WEATHER POTENTIAL SUNDAY AND MONDAY WILL BE LIMITED
BY A RELATIVELY LOW PROBABILITY OF PRECIPITATION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 3:47 PM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more26 hr

Nearby

Winter Storm Warnings in Oklahoma, 2006Winter Storm Warnings in Arkansas, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.